# SDR SWIA200312616

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 23,934 hours, 20,678 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7179015
- Part serial: 173
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPENED AT 20,000 FT.  GEAR DISAGREE MESSAGE AND PROX SENSOR FAIL MESSAGE.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  OPS CHECK GOOD IAW MM 32-31-01.
